I have statred to get reaaaaally bad headaches about a month ago...they come every day..i take about 10 aleve a day and they still dont go away.... i have started birth control about 3 months ago..but i am not sure if its that cause wouldnt they have started a couple months ago? please help it hurts SO bad..should i switch birth controls?
How are you? Are there other symptoms present? Chronic daily headaches may be attributed to medication over-use, hormonal changes, primary headaches such as migraine or tension headaches. Try to avoid taking too much pain relievers since these can lead to rebound headache. Hormonal changes, brought about by birth control pills may also lead to side effects such as headache, nausea or vomiting. Talk to your doctor about this or if you want to change birth control method to determine the best method suited for you. Take care and do keep us posted.
I was on BCP for about 5 yrs when I started having severe headaches with nausea and vomiting. I started using alieve and this seemed to help at first but alieve has side effects too like a higher risk of heart attack or stroke especially mixed with the BCP and if you are a smoker. I quit taking the pill and don't need the alieve anymore howere not all the problems just go away but they aren't as fatally bad as they were before. The only BC without hormones are condoms or copper IUD I think, so I hope this was helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.